Alert archive / Indiana / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Northern Indiana
NWS Northern Indiana issued this red flag warning at Oct 21, 2010, 5:08 AM EDT for 21 counties in Indiana; 8 counties in Ohio. It took effect at Oct 21, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2010, 5:08 AM EDT (09:08 UTC)
- In effect from
- Oct 21, 2010, 12:00 PM EDT
- Expired
- Oct 21, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 29 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2562 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
182 WWUS83 KIWX 210908 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 508 AM EDT THU OCT 21 2010 ...RED FLAG WARNING CONDITIONS EXPECTED AGAIN TODAY... .WINDS WILL INCREASE AND HUMIDITY WILL DROP OVER NORTHWEST OHIO AND PORTIONS OF NORTHERN INDIANA. CONDITIONS WILL BECOME FAVORABLE LATER TODAY FOR THE DEVELOPMENT OF DANGEROUS FIRE WEATHER CONDITIONS AGAIN FROM MIDDAY INTO THIS EVENING. ALTHOUGH TEMPERATURES WILL BE COOLER TODAY THAN YESTERDAY...VERY DRY CONDITIONS WILL PERSIST. BREEZY TO WINDY CONDITIONS WILL CAUSE ANY FIRES IN FIELDS OF DRY GRASS OR DRY CROPS TO QUICKLY GET OUT OF CONTROL. INZ005>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-211715- /O.UPG.KIWX.FW.A.0002.101021T1600Z-101022T0100Z/ /O.NEW.KIWX.FW.W.0004.101021T1600Z-101022T0100Z/ ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- 508 AM EDT THU OCT 21 2010 /408 AM CDT THU OCT 21 2010/ ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF EXTREMELY DRY CONDITIONS WITH BREEZY TO WINDY CONDITIONS TODAY WILL CAUSE ANY FIRES IN FIELDS OF DRY GRASS OR DRY CROPS TO QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
507 WWUS83 KIWX 211620 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1220 PM EDT THU OCT 21 2010 ...RED FLAG WARNING CONDITIONS EXPECTED AGAIN TODAY... .CONDITIONS WILL ONCE AGAIN BE FAVORABLE FOR DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY THIS EVENING. ALTHOUGH TEMPERATURES WILL BE COOLER TODAY THAN YESTERDAY...VERY DRY CONDITIONS WILL PERSIST. BREEZY TO WINDY CONDITIONS WILL CAUSE ANY FIRES IN FIELDS OF DRY GRASS OR DRY CROPS TO QUICKLY GET OUT OF CONTROL. INZ005>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-220030- /O.CON.KIWX.FW.W.0004.000000T0000Z-101022T0100Z/ ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- 1220 PM EDT THU OCT 21 2010 /1120 AM CDT THU OCT 21 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. THE COMBINATION OF EXTREMELY DRY CONDITIONS WITH BREEZY TO WINDY CONDITIONS TODAY WILL CAUSE ANY FIRES IN FIELDS OF DRY GRASS OR DRY CROPS TO QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
150 WWUS83 KIWX 212006 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 PM EDT THU OCT 21 2010 ...RED FLAG WARNING IN EFFECT... .CLOUDS HAVE LIMITED HIGH TEMPERATURES ACROSS SOUTHWEST LOWER MICHIGAN...FAR NORTHERN INDIANA...AND NORTHWEST OHIO. THE RED FLAG WARNING HAS BEEN CANCELLED FOR THESE LOCATIONS...BUT REMAINS IN EFFECT FOR PORTIONS OF NORTHERN INDIANA WHICH EXPERIENCED FULL SUNSHINE THROUGH THE DAY. INZ005>009-012-014-016>018-026-027-OHZ001-002-004-005-015-016-024- 025-212115- /O.CAN.KIWX.FW.W.0004.000000T0000Z-101022T0100Z/ ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-MARSHALL-KOSCIUSKO- WHITLEY-ALLEN IN-WELLS-ADAMS-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- 406 PM EDT THU OCT 21 2010 /306 PM CDT THU OCT 21 2010/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE RED FLAG WARNING. LOW CLOUDS HAVE LIMITED TEMPERATURE RISES THROUGH THE DAY. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN AT OR ABOVE 40 PERCENT THROUGH EARLY EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ INZ013-015-020-022>025-032>034-220000- /O.EXT.KIWX.FW.W.0004.000000T0000Z-101022T0000Z/ PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-GRANT- BLACKFORD-JAY- 406 PM EDT THU OCT 21 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE COMBINATION OF DRY AND BREEZY CONDITIONS WILL CAUSE ANY FIRES IN FIELDS OF DRY GRASS OR DRY CROPS TO QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY. RELATIVE HUMIDITIES WILL INCREASE EARLY THIS EVENING AS TEMPERATURES COOL INTO THE UPPER 40S. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
263 WWUS83 KIWX 212353 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 753 PM EDT THU OCT 21 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT... .WINDS HAVE DECREASED AND THE RELATIVE HUMIDITY HAS RISEN ABOVE 40 PERCENT ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. WHILE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE...MANY LOCATIONS DID NOT RECEIVE SIGNIFICANT RAINFALL TODAY AND GRASSES...BRUSH...AND OTHER FINE FUELS ARE EXTREMELY DRY. INZ013-015-020-022>025-032>034-220100- /O.EXP.KIWX.FW.W.0004.000000T0000Z-101022T0000Z/ PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-GRANT- BLACKFORD-JAY- 753 PM EDT THU OCT 21 2010 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. WINDS HAVE DECREASED AND THE RELATIVE HUMIDITY HAS RISEN ABOVE 40 PERCENT ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. WHILE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE...MANY LOCATIONS DID NOT RECEIVE SIGNIFICANT RAINFALL TODAY AND GRASSES...BRUSH...AND OTHER FINE FUELS ARE EXTREMELY DRY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this red flag warning went out at Oct 21, 4:53 AM EDT, 15 minutes earlier.
Area forecast discussion, Oct 21, 4:53 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT THU OCT 21 2010
.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT...FOR THE SECOND IN AS MANY MORNINGS...
NUMEROUS CHALLENGES THIS PERIOD INCLUDE POTENTIAL FOR FIRE
WEATHER/RED FLAG WARNING CONDITIONS AND GALE FORCE WINDS IN THE NEAR
SHORE ZONES. HAVE ADDED MARINE AND FIRE WEATHER DISCUSSIONS TO COVER
THESE IN MORE DETAIL. A COLD FRONT HAD MOVED SOUTHEAST ACROSS THE
AREA OVERNIGHT. WINDS HAVE DECOUPLED...BUT PROFILER AND 88D VAD
WINDS WERE SHOWING BASICALLY 35-45 KTS IN THE LOWER GATES. BUFKIT
PROFILES INDICATE COLD AIR ADVECTION DIMINISHING...AND BECOMING WARM
AIR ADVECTION OVERNIGHT TONIGHT. SOME LAKE CLOUDS WERE JUST STARTING
TO DEVELOP EARLY THIS MORNING AS MUCH COLDER BUT VERY DRY AIR WAS
SPREADING SOUTHEAST ACROSS THE LAKE WITH A LIMITED FETCH. HAVE KEPT
OUT LAKE EFFECT SHOWERS...BUT A BRIEF SHOWER OR SPRINKLE IS POSSIBLE
DOWNWIND OF LAKE MICHIGAN. WINDS SHOULD DIMINISH RAPIDLY EARLY THIS
EVENING AS THE GRADIENT SLACKENS AND AS THE WINDS DECOUPLE.
REMAINING LAKE EFFECT CLOUD COVER SHOULD DECREASE...SO KEPT
TEMPERATURES COLD TONIGHT AND HAVE ADDED FROST ALL AREAS.
TEMPERATURES SHOULD RECOVER INTO THE 60S TUESDAY AS THE AIRMASS
REMAINS VERY DRY.
&&
.LONG TERM...
UPR LOW OVER SWRN U.S. EXPECTED TO BE WKNG AS IT MOVES SLOWLY NE
THROUGH THE CENTRAL PLAINS AT THE START OF THE PERIOD SAT MORNING.
STILL APPEARS THERE WILL BE A SURGE OF GULF MOISTURE INTO THE AREA
AHEAD OF THE LOW BUT MODELS HAVE GENERALLY BEEN TRENDING FARTHER
NORTH WITH STALLING BAROCLINIC ZONE TO ENE OF THE LOW, SO LET GOING
DRY FCST IN SE RIDE FOR SATURDAY WITH CHC POPS ACROSS THE NW.
WARM/MOIST S-SW FLOW WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT
WEEK AS SHEARING OUT UPR LOW LIFTS NE INTO THE UPR GRTLKS OVER THE
WEEKEND AND FIRST IN A SERIES OF SHRTWV'S OF PACIFIC ORIGIN MOVES
ACROSS THE AREA MONDAY. ADJUSTED POPS UP A BIT SAT NGT AND SUNDAY
NGT/MONDAY TO ACCOUNT FOR MODELS LATEST TIMING OF THESE TWO SYSTEMS,
BUT STILL SOME CONTINUITY ISSUES FROM RUN-RUN, SO STAYED IN CHC
CATEGORY. MEDIUM RANGE MODELS CONTG TO INDICATE STORMY PATTERN NEXT
WEEK WITH AN INTENSE LOW DVLPG OVER THE NRN PLAINS EARLY IN THE WEEK
MOVG E-NE INTO SE CANADA BY WED... WITH ANOTHER STRONG LOW DVLPG
FARTHER SE OVER THE CENTRAL U.S. LATER IN THE WEEK. STILL
CONSIDERABLE TRACK/TIMING DIFFERENCES WRT THESE SYSTEMS SO SHIED
AWAY FROM MAJOR CHANGES TO THE EXTENDED FCST, THOUGH DID BUMP UP
TEMPS A FEW DEGREES SUN-MON WHEN FAIRLY CERTAIN SHOULD STILL BE EAST
OF THE FIRST SYSTEM'S CDFNT.
&&
.MARINE...
HAVE KEPT THE GALE WARNING FOR THE NEARSHORES UNTIL 14Z...AND
HAVE ADDED A SMALL CRAFT ADVISORY UNTIL FRIDAY AT 14Z. WINDS HAVE
DECOUPLED OVERNIGHT...BUT EXPECT MIXING OF HIGHER MOMENTUM AIR
LATER TODAY AS AREA PROFILERS AND RADAR VAD WINDS INDICATE 35 TO
45 KTS IN THE LOWER GATES.
&&
.FIRE WEATHER....
HAVE ISSUED A FIRE WEATHER WARNING FOR NEARLY ALL OF THE FORECAST
AREA EXCEPT FAR SOUTHERN LOWER MICHIGAN. ALTHOUGH TEMPERATURES
WILL BE COOLER TODAY THAN YESTERDAY...VERY DRY CONDITIONS PERSIST.
LITTLE RAIN FELL LAST NIGHT...AND ANY RAIN WAS LIMITED TO MOSTLY
FAR SOUTHERN LOWER MICHIGAN. BREEZY TO WINDY CONDITIONS WILL CAUSE
ANY FIRES IN FIELDS OF DRY GRASS OR DRY CROPS TO QUICKLY GET OUT
OF CONTROL.
&&
.AVIATION...
THE COLD FRONT HAD MOVED THROUGH SBN EARLIER...AND HAD JUST MOVED
SE OF FWA. WINDS WERE DECOUPLING BEHIND THE FRONT...SO HAVE
DECREASING WINDS AT FWA. WINDS WILL INCREASE LATER TODAY WITH
DAYTIME HEATING AS SOME OF THE HIGHER MOMENTUM TRANSFERS DOWN TO
THE SFC. LAKE EFFECT CLOUDS SHOULD PERSIST TODAY GIVEN DELTA T
VALUES GENERALLY 14-17...HOWEVER...VERY DRY AIR UPSTREAM AND
SOMEWHAT OF A LIMITED FETCH SHOULD INHIBIT LAKE EFFECT PCPN. WINDS
SHOULD DECOUPLE AGAIN EARLY TONIGHT WITH WINDS DIMINISHING UNDER
10 KNOTS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RED FLAG WARNING FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8
PM CDT/ THIS EVENING FOR INZ005>009-012>018-020-022>027-
032>034.
MI...NONE.
OH...RED FLAG WARNING FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
OHZ001-002-004-005-015-016-024-025.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EDT FRIDAY
FOR LMZ043-046.
GALE WARNING UNTIL 10 AM EDT THIS MORNING FOR LMZ043-046.
&&
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER
FIRE WEATHER...SKIPPER
MARINE...SKIPPERHazardous weather outlook, Oct 21, 5:01 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 501 AM EDT THU OCT 21 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-220915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 501 AM EDT THU OCT 21 2010 /401 AM CDT THU OCT 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT CONTINUED DRY CONDITIONS WILL COMBINE WITH A DRY AIRMASS AND STRONG GUSTY WINDS RESULTING IN FAVORABLE CONDITIONS FOR RAPID FIRE SPREAD THIS AFTERNOON. FROST IS EXPECTED IN THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY CONDITIONS WILL RESULT IN A CONTINUED RISK OF GRASS FIRES AND FIELD FIRES FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-220915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 501 AM EDT THU OCT 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THIS MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR FRIDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN FRIDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:15 PM EDT | Fire Weather Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 9 hr |
| Oct 21, 4:20 AM EDT | Small Craft Advisory | IWX | 31 hr | |
| Oct 21, 3:39 PM EDT | Frost Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 17 hr |
Nearby
Red Flag Warnings in Indiana, 2010Red Flag Warnings in Ohio, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.